MathSciNet Relay Station
MathSciNet bibliographic data
MR1808728 54H05 (26A21 28A05)
Lecomte, Dominique Complexité des boréliens à coupes dénombrables. (French) [Complexity of Borel sets with countable sections] Fund. Math. 165 (2000), no. 2, 139–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement